# SDR SWAA2021101420878

- Difficulty date: September 16, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL 194E HAS NUMEROUS FASTENER HOLES ELONGATED AND ENLARGED. ; / [01] REMOVED DAMAGE AT ELONGATED HOLES PER SRM 51-70-05-2R-8.; [02] C/W DAMAGE REMOVAL INSPECTION PER SRM 51-70-05-2R-8.; [03] DUPLICATE WRITE UP FAULT WILL BE REPAIRED ON FAULT # TTG8Q006KUA0.; [04] C/W INSPECTION
